In this article, we introduce the notion of statistically pre-Cauchy double sequence of fuzzy numbers. Then we present a characterization of the class of bounded statistically pre-Cauchy double sequences of fuzzy numbers with the help of Orlicz function. Further, we present a characterization of the class of bounded statistically convergent double sequences of fuzzy numbers and linked with Ces`aro summability.
"A Characterization of the Class of Statistically Pre-Cauchy Double Sequences of Fuzzy Numbers,"
Applied Mathematics & Information Sciences: Vol. 07
, Article 23.
Available at: https://dc.naturalspublishing.com/amis/vol07/iss4/23